MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 0TH 3.5MM OFFSET; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 0TH 3.5MM OFFSET; SHOULDER JOINT METAL PROSTHESIS
Model Number DWF520
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Implant Pain (4561)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that patient (b)(6) underwent a revision surgery seven years after primary study surgery due to instability/dislocation."there was also loosening of the prosthesis, rotator cuff insufficiency, poly wear, and the patient had pain." "aequalis reversed ii glenosphere was removed, as well as aequalis ascend flex reversed insert and tray.Insert was replaced to 42+9a; the tray was replaced to a high+0." the aequalis ascend flex stem and the aequalis reversed ii baseplate were retained from previous surgery.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TORNIER FLEX SHOULDER SYS REV TRAY 0TH 3.5MM OFFSET
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key13049290
Report Number3000931034-2021-00355
Device Sequence Number13809732
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDWF520
Device Catalogue NumberDWF520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight58 KG